# SDR ASAA2018081545785

- Difficulty date: August 14, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 18,865 hours, 6,276 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Lt Pack Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT A/C PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL.  ACFT GROUNDED.   PERFORMED A PACK TEMP CONTOL BITE IAW FIM 21-62, TASK 801 ON THE LT PACK ZONE TEMP CONTROLLER,  LT PACK SENSOR LIGHT ILLUMINATED, RESET CONTROLLER, PERFORMED A BITE, NO FAULTS NOTED,  NO PACK LIGHT ILLUMINATED ON RECALL.
